MathSciNet Relay Station
MathSciNet bibliographic data
MR3189070 60F05 (60K37 82D10)
Alberts, Tom; Khanin, Konstantin; Quastel, Jeremy The intermediate disorder regime for directed polymers in dimension $1+1$. Ann. Probab. 42 (2014), no. 3, 1212–1256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement